# SDR DXTA2025091604946

- Difficulty date: September 13, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6219
- Aircraft time: 154 hours, 96 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Part number: 600380143
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REAPEAT WRITE UP ON MAIN ENTRY DOOR. AFTER CLOSING DOOR AND PULLING THE T-HANDLE TO STOW EXTERIOR HANDLE, THE T-HANDLE IN THE STEPS WILL NOT STOW. IT FEELS AS IF ITS SPRING LOADED TO THE EXTENDED POSITION. WHEN YOU OPEN THE DOOR, YOU HEAR A MOMENTARY EUSH OF AIR AS IF CABIN IS DEPRESSURIZING. THE CABIN RATE DISPLAY INICATES -500FPM MOMENTARILY WHEN DOOR IS CLOSED.  VERIFIED PASSENGER DOOR NOT CLOSING PROPERLY. PERFORMED INSPECTION AND RIGGING OF MAIN DOOR IAW CHALLENGER 650 AMM 52-11-00. (RII) REPLACED PASSENGER DOOR SUPPORT ROD IAW CHALLENGER 650 AMM 52-11-25 (RII)
